# SDR DALA2019031501705

- Difficulty date: March 12, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N907DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53387
- Aircraft time: 63,160 hours, 34,714 cycles
- System (JASC): 2420 · AC Generation System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, G
- Precautionary procedure: A

## Discrepancy

AT GEAR UP THE OAP ANNUN WINDSHEAR INOP THE FOS PFD ND AND ALTIMETER FAILED INTERMITTENTLY. THE CAPTS PFD AND ND FAILED INTERMITTENTLY AND THE OAP ANN WINSHIELD OVERHEAT. MULTIPLE ELECTRICAL ANOMALIES OCCURRED EVEN AFTER APU START. THE CABIN INTERCOM LIGHTS WERE INTERMITTENT. THE AUTOPILOT AND AUTOTHROTTLES WRER UN USABLE. R/R R2-636 AND R2-47. APU ELECTRICS ON OFF NO PWR INTERUPTIONS NOTED. GOOD VOLTS FREQS PERFORMED SUCSESSFUL EMERGENCY PWR CK. PERFORMED NR 1 NR 2 DFGS RTS NO FAULTS DISPLAYED. OK FOR SVC. A/P, A/T ENGAGE NORMALLY. (LP# 5748262)
